# SDR VTZA99008

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 884
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Req'D Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6377 - IAD-CRW - DURING TAKEOFF, MADE AN UNSCHEDULED LANDING DUE TO NOSE GEAR INTRANSIT WARNING LIGHT STAYED ON.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REPACKED NOSE LANDING GEAR STRUT.  OPS CHECK OK.  AIRCRAFT WAS APPROVED AND RELEASED AND RETURNED TO SERVICE.  (M)
